On the fundamental solutions of elliptic equations
Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_2_a4,
author = {M. V. Lomonosov},
title = {On the fundamental solutions of elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {269--271},
year = {1963},
volume = {152},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a4/}
}
M. V. Lomonosov. On the fundamental solutions of elliptic equations. Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 269-271. http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a4/